# SDR AALA202205133520

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Part serial: A5084RP
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 84,424 hours, 41,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 SLIDE INFLATION RESERVOIR REGULATOR VALVE DOES NOT ALLOW THE LOCK OUT PIN TO BE INSTALLED. DEPLOYED SLIDE AND INSTALLED A NEW SLIDE PER TASK CARDS 26L00025007 AND 26L00025011.
